Translator Disclaimer
2019 The graphic structure of a numerical semigroup
Lance Bryant, James Hamblin
Rocky Mountain J. Math. 49(6): 1811-1828 (2019). DOI: 10.1216/RMJ-2019-49-6-1811

Abstract

Motivated by the way numerical semigroups arise from primitive digraphs, we initiate the study of the graphic structure of a numerical semigroup. We lay some general groundwork for determining this structure and apply our results to a minimization problem.

Citation

Download Citation

Lance Bryant. James Hamblin. "The graphic structure of a numerical semigroup." Rocky Mountain J. Math. 49 (6) 1811 - 1828, 2019. https://doi.org/10.1216/RMJ-2019-49-6-1811

Information

Published: 2019
First available in Project Euclid: 3 November 2019

zbMATH: 07136579
MathSciNet: MR4027234
Digital Object Identifier: 10.1216/RMJ-2019-49-6-1811

Subjects:
Primary: 05C20‎, 20M14, 20M30, 60J10

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 6 • 2019
Back to Top